# SDR DALA2018081094972

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 3,272 hours, 291 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CABIN EMERGENCY EXIT LIGHT ILLUMINATED AFTER 1 HOUR IN FLIGHT.  PERFORMED EPCD BIT TEST AND FOUND PCB-SPB-SPDB1 SLOT C FAULT. RESEATED SLOT C PCB AND EPDC BIT TEST NORMAL.
